# SDR AALA20131019001

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 84,264 hours, 13,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY AISLE LOWER EMERGENCY EXIT MARKER SIGN LENS COVER MISSING.  REPLACED LENS COVER FOR MID GALLEY AISLE LOWER EMERGENCY EXIT MARKER SIGN.  OPERATIONS CHECKED NORMAL.
